# SDR ABXA9500824

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Part number: 4310001
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

JOLT FELT IN FLIGHT AT 13,000 FEET, ENGINE INSTRUMENTS NORMAL, NO COCKPIT INDICATION OF MALFUNCTION.  CARGO INSPECTED IN FLIGHT BY FIRST OFFICER.  EMERGENCY DECLARED FOR LANDING.  LANDING NORMAL, EXCEPT LEFT ENGINE THRUST REVERSER DID NOT GET BLUE LIGHT.  INSPECTION IN BLOCKS SHOWED LEFT THRUST REVERSER DAMAGE.  INSPECTED NR 1 ENGINE, FOUND NR 1 THRUST REVERSER UPPER DOOR DEPLOYED.  BOTH UPPER AND LOWER DOORS DAMAGED.  ALSO, DAMAGE TO THE NR 1 PYLON AT THE AFT LOWER ENGINE MOUNT AREA.  REMOVED NR 1 ENGINE TO FACILITATE PYLON REPAIR, THEN REINSTALLED ENGINE AFTER REPAIR, REF M17 WORKPACK.  REPLACED NR 1 THRUST REVERSER ASSEMBLY AND OPS CHECKED GOOD ON GROUND RUN.
